Marcela Jandova, Liberec, Czech Republic
I come from the Czech Republic. We have to purchase HPV vaccines privately as this is not a mandatory vaccine in this country yet. When I was about 15 years old there was a tempting discount on the Cervarix vaccine in our country. There were plenty of leaflets lying around in doctors‘ surgeries promoting the vaccine to protect against cervical cancer. My mother believed that this was a good vaccine to get to protect me from cervical cancer later in life.
Before having this vaccine I was in good health. I did not have any allergies and did not use antibiotics. After the third dose I started experiencing symptoms such as fainting, stiff neck, terrible migraines and allergies. I have been using antibiotics very often from this moment on.
My eyes became sensitive to light and my vision was blurred. I had to be excused from school on a regular basis because I was nauseous and dizzy. I had to take strong medication to ease the discomfort and terrible migraines. Even today I still get exhausted quickly and have to rest often. My migraines were so strong at times that I was crying from such pain.
It was a strange migraine because at times I was unable to see properly as everything was blurred. It felt like when you look into the sun or a light bulb and then you cannot see much. It lasted for about 10 minutes then I had strange sounds in my ears and a big migraine followed shortly afterwards. It made my studying complicated because when this happened during an examination I could not see the written text properly and subsequently failed exams. Nobody believed me that my vision was blurred during those exams.
Nobody knew what was wrong with me. I was treated by doctors for migraines. I was being seen by a neurologist regularly until I was 18. The tests came back normal but I was still suffering. Nobody would blame the vaccine at the time.
I had to undergo physiotherapy for my stiff neck. It is getting better now as it has been 6 years since I had the vaccines.
I still get the odd migraines and this has affected my ability to play the piano and drive. I feel safer if someone is sitting next to me in the car so we could swap if I feel dizzy.
After reading more stories relating to HPV vaccines I find myself to be one of the victims. I hope that I will not suffer from more side effects such as possible infertility or cervical cancer in the future.
Lucie B; Prague, Czech Republic
My name is Pavel and my daughter Lucie received 2 doses of the Cervarix HPV vaccine six years ago. I thought I was doing the right thing in having her immunised to protect her from cervical cancer. As this vaccine is not on the national programme as yet and hopefully never will be I had to pay for it privately and it was quite expensive.
After she received her second dose at age 16 she developed a high fever within 48 hours and a very strong headache. We called an ambulance that took her straight into hospital. The diagnosis by the doctors was encephalitis. She subsequently lost hearing in her right ear indefinitely.
Since then her immune system has been compromised. She seems to be catching every “bug” now and ends up with raised lymph nodes. It takes her a long time to recover from illnesses and she usually needs antibiotics. She has developed permanent migraines and dizziness.
I feel great guilt in causing her lifelong disability because of this vaccine. I cannot comment any further because I am still very upset about this incident.
I feel so sorry for both of you, and all the victims around the globe!
It’s a horrible fraud – they sold a cocktail of poisons to you, therefore
you’ve gotta detox yourselves.
Stop fraudulent HPV vaccines!!
How can I detox poisons from Human Papiloma Virus Vaccines? – Hidden crime of Heavy Metal Toxins
If you go and buy more medication / treatment from modern medicine’s doctors
which are only to suppress the symptoms that are the sign your body’s fighting back
but never deal with the cause of your problems, it could get worse.
Please take things like glutathione to strengthen your immune system and detox!!
It is heartbreaking to learn about Marcela and Lucie who were previously healthy and who now suffer so much after the HPV vaccines. Both Marcela and Lucie’s mother deserve deep gratitude for sharing their sad stories so that many will become aware of the dangers of the vaccines.
Blessings to Marcela and Lucie and prayers for their complete recovery.
In one country after the next where HPV vaccines are introduced there are many, many stories of young girls who have become very ill after the vaccines. The same pattern is seen, with the medical establishment and authorities denying that there a connection between the vaccines and serious adverse conditions.
However, thanks to people who courageously come forward in an ever expanding list of countries there is rapidly growing awareness across the world about the dangers of the vaccines.
Which countries will be amongst the last to permit that light be shed on the tragedies from the HPV vaccines?
Tiny Wille says
Cease theraphie helps